Iterating $Σ$ operations in admissible set theory without foundation: a further aspect of metapredicative Mahlo

TitleIterating $Σ$ operations in admissible set theory without foundation: a further aspect of metapredicative Mahlo
Publication TypeConference Paper
Year of Publication2004
AuthorsJäger, G, Probst, D
EditorLink, G
Conference NameOne Hundred Years of Russell's Paradox. Papers from the 2001 Munich Russell Conference
Pagination119-134
Publisherde Gruyter
URLhttp://www.iam.unibe.ch/ltgpub/2004/jp04a.pdf